# SDR UALA2013072605249

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,466 hours, 14,062 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 97980612
- Part serial: 219
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN TWICE PRIOR TO STARTING NR 2 ENGINE.  AUDIBLE VIBRATION AND COMPRESSOR STALL.  MOTORED NR 1 ENGINE ALL PARAMETERS GOOD. AS SOON AS DEMAND WAS REMOVED APU AUTO SHUTDOWN WITH VIBRATION AND SURGE. REPLACED SURGE VALVE IAW MM, OPS CHECKED GOOD THROUGH 4 ENGINE STARTS.
